# SDR AALA202112211065

- Difficulty date: December 18, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N974AN
- Make and model: Boeing 737*
- Aircraft serial: 30098
- Aircraft time: 58,265 hours, 24,242 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT NOT ARMED ANNUNCIATOR LIGHT BURNED OUT. RELAMPED ANNUNCIATOR PANEL AS REQUIRED PER AMM 33-18-00.
